MAUDE Adverse Event Report: RAYNHAM SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES

RAYNHAM SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES
Model Number 801400
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a possible oil stain or sealant damage on a surgical pattie package seal (id (b)(4)).Issue detected by the distributor: "all the seals have this oil like substance, only on the seals.When lifting up in the light, it has a see-through effect.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The surgical patty (id: 801400)  was not returned for evaluation but a photo was provided: device history record (dhr): there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis: the photo shows the overheated area on the packaging, therefore, the complaint can be confirmed.It is noted that without the product return, it can only be visually confirmed that there was over heating of the seal, and that without the physical product it is not possible to test the seal strength to ensure it is a complete seal.The complaint is still confirmed.Root cause: the complaint was confirmed in the complaint investigation through photograph provided by the customer.Potential root causes include incorrect fluctuating seal parameters, thin tyvek, malfunction heating element or broken element wire, or damaged thermocouple.
 
Event or Problem Description
N/a.

Brand Name
SURG PATXRAY 1/2X1/2-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16766030
Report Number3014334038-2023-00052
Device Sequence Number12260165
Product Code HBA
UDI-Device Identifier10381780514961
UDI-Public10381780514961
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801400
Device Catalogue Number801400
Device Lot Number6829676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date07/20/2023
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown